MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement meter was sent to the customer.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Section e3: occupation is patient/consumer.
 
Event or Problem Description
It was alleged that a patient received discrepant results when testing with coaguchek xs meter serial number (b)(6).At 9:05 a.M., a sample from the patient was tested using the meter, resulting in a value of 3.0 inr.At 9:08 a.M., a sample from the patient was tested using the meter, resulting in a value of 2.0 inr.The patient's therapeutic range is unknown.

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25581168
Report Number1823260-2026-02463
Device Sequence Number12998686
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837738001
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD THINNERS
Patient Age73 YR
Patient SexMale
Patient Weight100 KG